Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tensor products of locally convex modules and applications to the multiplier problem


Author: Roger Rigelhof
Journal: Trans. Amer. Math. Soc. 164 (1972), 295-307
MSC: Primary 43A22; Secondary 46M05
DOI: https://doi.org/10.1090/S0002-9947-1972-0293335-4
MathSciNet review: 0293335
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a representation theorem for the tensor product of locally convex modules. This theorem has a number of consequences in the study of the multiplier problem in harmonic analysis, and the remainder of the paper is devoted to these applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A22, 46M05

Retrieve articles in all journals with MSC: 43A22, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0293335-4
Keywords: Locally convex modules, tensor products, locally convex algebras, Banach modules, multipliers
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society